# SDR SWAA2022041488621

- Difficulty date: March 27, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 45,982 hours, 27,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRAP HAS CORROSION ALONG ITS LENGTH. BS 727D ; PLUS 5. AFT CARGO FLOOR STRAP HAS CORROSION ALONG ITS LENGTH. BS 727D PLUS 5. / [01] AFT CARGO FLOOR STRAP AT STA 727D IS EXFOLIATED OUT OF LIMITS IAW B 737-7 SRM=53-00-53-1A-2;[02] RECEIVED NEW FLOOR STRAP 146A9401-8 TO BE INSTALLED ON ITEM#TTG8Q004DKZ6.;[03] VERIFIED AMT STEPS 1 AND 2.;[04] ADDED REFERENCE AND DAMAGE REPORT
